# SDR UALA2012072404020

- Difficulty date: July 22, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 88,748 hours, 14,207 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 110
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FLIGHT DIRECTOR INOPERATIVE.  REPLACED LT FCC PER AMM.
